Alert archive / New Hampshire / Flash Flood Warnings in 2018

Flash Flood Warning 7, NWS Gray, ME

August 3, 2018Belknap County, Merrimack County, New Hampshire

NWS Gray, ME issued this flash flood warning at Aug 3, 2018, 4:08 PM EDT for Belknap County, Merrimack County, New Hampshire. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2018, 4:08 PM EDT (20:08 UTC)
Expired
Aug 3, 2018, 7:00 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Belknap County, NH, Merrimack County, NH

The radar

The Portland,ME radar (KGYX), 99 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2018-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2018-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

260 
WGUS51 KGYX 032008
FFWGYX
NHC001-013-032300-
/O.NEW.KGYX.FF.W.0007.180803T2008Z-180803T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Gray ME
408 PM EDT FRI AUG 3 2018

The National Weather Service in Gray Maine has issued a

* Flash Flood Warning for...
  Belknap County in central New Hampshire...
  Central Merrimack County in central New Hampshire...

* Until 700 PM EDT.

* At 407 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain moving through northern Merrimack County into Belknap 
  County. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Concord, Laconia, Franklin, Meredith, Hopkinton, Loudon, Alton,
  Barnstead, Gilmanton, Canterbury, Danbury, Warner, Belmont,
  Gilford, Boscawen, Andover, Chichester, Center Harber, Hill and
  Salisbury.

This includes the following highways...
 Interstate 89 between mile markers 14 and 23.
 Interstate 93 between mile markers 43 and 69.

This also includes...
  Lake Winnipesaukee and Mount Kearsage.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 4371 7146 4358 7127 4355 7121 4356 7120
      4354 7116 4351 7119 4349 7119 4336 7116
      4331 7121 4322 7186 4346 7192

$$

Kimble

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 3:16 PM EDT, 52 minutes earlier.

Area forecast discussion, Aug 3, 3:16 PM EDT, 52 minutes before
Area Forecast Discussion
National Weather Service Gray ME
316 PM EDT Fri Aug 3 2018

.SYNOPSIS...
A trough of low pressure is approaching New England from the
west. Ahead of this trough, a warm and humid air mass is in
place. Showers and thunderstorms are expected through tonight
and into Saturday until the trough finally moves through
Saturday evening.

&&

.NEAR TERM /TONIGHT/...
A warm front stretches across central New Hampshire and into the
foothills of western Maine. Along and south of this warm front a
warm and humid air mass exists with deep tropical moisture in
place. North of the warm front, clouds have kept temperatures
down and humidity is not quite as high. Within the warm sector
south of the front, expect scattered thunderstorms with
torrential downpours and possibly a few strong downbursts. This
activity will be most likely along and just south of the warm
front, with the trailing stratiform rain blowing off to the
north northeast across the warm front into northern New
Hampshire and northwest Maine. It is this area along and north
of the warm front that the greatest potential rainfall exists,
as rounds of storms south of the front likely lead to a more
persistent rain north of the front through the night while areas
south will see more intermittent rainfall. Training of storms
along the front will also pose a risk for flash flooding.
Because of this increased risk, we have issued a Flash Flood
Watch for western and northern New Hampshire as well as the
northwest corner of Maine where the greatest threat for heavy
rainfall exists. Although storm intensity will likely wane
overnight, we do expect some storms to continue as an upper
trough approaches and begins to bring more synoptic scale lift.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
Upper trough crosses the area on Saturday, with a more classic
intersecting warm/cold front feature beginning to develop. North
of the warm front a steadier rain will continue, while to the
south a line of storms may form again especially during the
afternoon as the cold front advances east into the warm and
humid air mass. The flash flooding threat will continue until
this cold front/trough moves through the area Saturday evening.
Temperatures will be cooler on Saturday mainly due to cloud
cover. Humidity will still be quite high. We should see some
clearing Saturday night with temperatures dropping into the 60s
with a little bit less humidity.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...

Upper level convergence will lead to strong subsidence and high
pressure Sunday into Monday. It will be heating up Sunday into
Monday. A sea breeze will keep coastal areas slightly cooler on
Sunday and high temperatures will climb to the low 90s in
southern areas and upper 80s in northern areas by Monday.

An upper level trough will move eastwards out of the midwest on
Tuesday driving a surface cold front through the region
Wednesday into Thursday. The front will slowly move through with
widespread showers and thunderstorms. Behind the front
temperatures will return to more seasonable levels.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Short Term...Expect scattered thunderstorms across southern New
Hampshire and southwest Maine this evening and isolated storms
tonight. Further north a steady rain may develop and bring
prolonged MVFR conditions. There is a chance that ocean
fog/clouds develop this evening into tonight with the humid air
mass over the waters. If this occurs, coastal locations may see
IFR or worse conditions develop, with Rockland being the most
likely terminal affected. These clouds and fog would clear out a
bit Saturday morning, but a full clearing may not occur until
the cold front moves through Saturday evening.

Long Term...VFR conditions will remain through the weekend with
hot and humid conditions. A cold front will cross the region on
Wednesday with scattered showers.

&&

.MARINE...
Short Term...Light southwesterly flow over the Gulf of Maine
shifts to west behind a cold front Saturday night.

Long Term... High pressure will build into the region for the
weekend with calm wind and seas. Increasing southwesterly flow
mid week ahead of a cold front moving through Wednesday into
Thursday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch through Saturday afternoon for MEZ007-008-
     012.
     Heat Advisory until 7 PM EDT this evening for MEZ023.
NH...Flash Flood Watch through Saturday afternoon for NHZ001>009-
     011-015.
     Heat Advisory until 7 PM EDT this evening for NHZ010-012>014.
MARINE...None.

&&

NEAR TERM...Kimble
SHORT TERM...Kimble
LONG TERM...Curtis/Schroeter
Hazardous weather outlook, Aug 3, 2:59 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
259 PM EDT Fri Aug 3 2018

MEZ023-NHZ010-012>014-041900-
Coastal York-Strafford-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-
259 PM EDT Fri Aug 3 2018

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southwest Maine, central New
Hampshire and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Expect scattered showers and thunderstorms today and tonight as a
frontal boundary approaches the region. The thunderstorms could
damaging winds and locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The scattered showers and thunderstorms will continue Saturday into
Sat night as an upper trof moves into the region. The thunderstorms
could produce heavy downpours and lead to localized flash flooding.

Fair weather but very warm and humid conditions remain Sunday into
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ009-013-014-018>022-024>028-041900-
Central Somerset-Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
259 PM EDT Fri Aug 3 2018

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine and western Maine.

.DAY ONE...This Afternoon and Tonight.

Expect scattered showers and thunderstorms today and tonight as a
frontal boundary approaches the region. The thunderstorms could
produce damaging winds and locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The scattered showers and thunderstorms will continue Saturday into
Sat night as an upper trof moves into the region. The thunderstorms
could produce heavy downpours and lead to localized flash flooding.

Fair weather but very warm and humid conditions remain Sunday into
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007-008-012-NHZ001>009-011-015-041900-
Northern Oxford-Northern Franklin-Southern Oxford-Northern Coos-
Southern Coos-Northern Grafton-Northern Carroll-Southern Grafton-
Southern Carroll-Sullivan-Merrimack-Belknap-Cheshire-
Western And Central Hillsborough-
259 PM EDT Fri Aug 3 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Expect scattered showers and thunderstorms today and tonight as a
frontal boundary approaches the region. The thunderstorms could
produce damaging winds and locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

The scattered showers and thunderstorms will continue Saturday into
Sat night as an upper trof moves into the region. The thunderstorms
could produce heavy downpours and lead to localized flash flooding.

Fair weather but very warm and humid conditions remain Sunday into
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-041900-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
259 PM EDT Fri Aug 3 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms will move through the waters this evening.
Some thunderstorms may contain damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 3, 1:01 PM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Gray ME
101 PM EDT FRI AUG 3 2018

NHZ008>010-012-013-031745-
Merrimack-Belknap-Strafford-Interior Rockingham-Eastern Hillsborough-
101 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ROCKINGHAM...
SOUTHWESTERN STRAFFORD...NORTHEASTERN HILLSBOROUGH AND SOUTHEASTERN
MERRIMACK COUNTIES...

At 101 PM EDT, a strong thunderstorm was located over Hooksett, or 7
miles north of Manchester, moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Manchester, Concord, Northwood, Hooksett, Barrington, Epping,
Barnstead, Epsom, Raymond, Goffstown, Bow, Lee, Allenstown,
Deerfield, Candia, Dunbarton, Chichester, Nottingham, Pembroke and
Strafford.

This includes the following highways...
 Interstate 293 between mile markers 8 and 11.
 Interstate 89 near mile marker 0.
 Interstate 93 between mile markers 23 and 35.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4307 7152 4306 7156 4314 7160 4332 7120
      4306 7102 4300 7150
TIME...MOT...LOC 1701Z 247DEG 27KT 4308 7147

mle
Special weather statement, Aug 3, 1:34 PM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Gray ME
134 PM EDT FRI AUG 3 2018

MEZ018-023-NHZ010-013-014-031815-
Interior York-Coastal York-Strafford-Coastal Rockingham-Interior
Rockingham-
134 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YORK...NORTHERN
ROCKINGHAM AND SOUTHERN STRAFFORD COUNTIES...

At 134 PM EDT, a strong thunderstorm was located near Raymond, or
near Northwood, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Rochester, Durham, Kittery, Northwood, Dover, Somersworth,
Barrington, Berwick, Epping, Lebanon, South Berwick, Raymond,
Newington, Newmarket, Eliot, Lee, Fremont, Deerfield, Candia and
Madbury.

This includes Interstate 95 near mile marker 3.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4300 7120 4316 7130 4339 7090 4312 7072
TIME...MOT...LOC 1734Z 247DEG 29KT 4311 7117
Special weather statement, Aug 3, 2:12 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Gray ME
212 PM EDT FRI AUG 3 2018

MEZ018-023-NHZ010-013-014-031900-
Interior York-Coastal York-Strafford-Coastal Rockingham-Interior
Rockingham-
212 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YORK...EAST
CENTRAL ROCKINGHAM AND SOUTHEASTERN STRAFFORD COUNTIES...

At 212 PM EDT, a strong thunderstorm was located over Durham, moving
east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Portsmouth, Durham, Kittery, Dover, Somersworth, Berwick, Greenland,
South Berwick, York, Newington, Newmarket, Wells, Eliot, Madbury,
Ogunquit, New Castle and Rollinsford.

This includes the following highways...
 Interstate 95 between mile markers 1 and 19.
 Interstate 95 in New Hampshire between mile markers 14 and 16.

This also includes...
  York Beach.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4306 7092 4321 7094 4333 7061 4308 7052
TIME...MOT...LOC 1812Z 252DEG 18KT 4313 7088
Special weather statement, Aug 3, 3:01 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Gray ME
301 PM EDT FRI AUG 3 2018

NHZ007-008-011-031945-
Merrimack-Cheshire-Sullivan-
301 PM EDT FRI AUG 3 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SULLIVAN...
WESTERN CHESHIRE AND WEST CENTRAL MERRIMACK COUNTIES...

At 301 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southwest of Newport to near
Brattleboro. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Keene, Claremont, Bellows Falls, New London, Charlestown, Winchester,
Bradford, Richmond, Nelson, Newport, Gilsum, Walpole, Alstead,
Westmoreland, Swanzey, Hinsdale, Marlow, Sullivan, Surry and
Chesterfield.

This includes Interstate 89 between mile markers 28 and 33.

This also includes...
  Mount Sunapee.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4292 7252 4295 7253 4297 7248 4300 7246
      4300 7244 4305 7247 4308 7244 4312 7243
      4314 7246 4323 7243 4325 7244 4328 7241
      4332 7240 4345 7186 4279 7233 4279 7252
      4281 7254 4287 7256
TIME...MOT...LOC 1901Z 253DEG 36KT 4329 7225 4287 7269
Local storm report, Aug 3, 3:58 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
358 PM EDT FRI AUG 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     SUTTON                  43.33N  71.95W
08/03/2018                   MERRIMACK          NH   AMATEUR RADIO

            TREES AND WIRES DOWN.

&&

EVENT NUMBER GYX1803384

BROWN
Special weather statement, Aug 3, 4:00 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Gray ME
400 PM EDT FRI AUG 3 2018

NHZ010-013-014-032030-
Strafford-Coastal Rockingham-Interior Rockingham-
400 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ROCKINGHAM AND
SOUTHEASTERN STRAFFORD COUNTIES...

At 400 PM EDT, a strong thunderstorm was located over Exeter, moving
northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Portsmouth, Hampton, Durham, Exeter, Dover, Brentwood, Greenland,
Newington, Stratham, Newmarket, Rye, Eliot, Kingston, East Kingston,
Hampton Falls, Kensington, Madbury, Newfields, North Hampton and New
Castle.

This includes Interstate 95 in New Hampshire between mile markers 4
and 15.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4297 7106 4320 7083 4319 7082 4315 7083
      4313 7083 4309 7077 4308 7076 4307 7072
      4308 7071 4301 7063 4290 7095
TIME...MOT...LOC 2000Z 232DEG 23KT 4295 7098

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:56 AM EDTHeat AdvisoryGYXHillsborough, Rockingham, Strafford10 hr
Aug 3, 10:48 AM EDTSpecial Weather StatementGYXCheshire57 min
Aug 3, 11:44 AM EDTSpecial Weather StatementGYXHillsborough46 min
Aug 3, 1:01 PM EDTSpecial Weather StatementGYXRockingham44 min
Aug 3, 1:34 PM EDTSpecial Weather StatementGYXStrafford41 min
Aug 3, 1:41 PM EDTSevere Thunderstorm WarningGYXRockingham, Strafford32 min
Aug 3, 2:50 PM EDTFlash Flood WatchGYXBelknap, Carroll, Cheshire, Coos, Grafton, Hillsborough and 2 more23 hr
Aug 3, 3:01 PM EDTSpecial Weather StatementGYXCheshire, Sullivan44 min
Aug 3, 3:15 PM EDTSevere Thunderstorm WarningGYXCheshire, Merrimack, Sullivan45 min
Aug 3, 3:20 PM EDTTornado WarningGYXCheshire40 min
Aug 3, 3:25 PM EDTFlash Flood WarningGYXCheshire, Grafton, Hillsborough, Merrimack, Sullivan4 hr
Aug 3, 3:37 PM EDTSevere Thunderstorm WarningGYXBelknap, Merrimack38 min
Aug 3, 3:47 PM EDTTornado WarningGYXMerrimack28 min
Aug 3, 3:57 PM EDTSevere Thunderstorm WarningGYXCheshire48 min
Aug 3, 4:00 PM EDTSpecial Weather StatementGYXRockingham30 min
Aug 3, 4:07 PM EDTSevere Thunderstorm WarningGYXRockingham38 min
Aug 3, 4:13 PM EDTSevere Thunderstorm WarningGYXBelknap, Merrimack47 min
Aug 3, 4:22 PM EDTAreal Flood AdvisoryGYXHillsborough, Merrimack, Rockingham, Strafford113 min
Aug 3, 4:31 PM EDTSevere Thunderstorm WarningGYXHillsborough, Merrimack, Rockingham, Strafford20 min
Aug 3, 4:43 PM EDTSpecial Weather StatementGYXCheshire47 min
Aug 3, 4:49 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Merrimack, Rockingham, Strafford41 min
Aug 3, 5:12 PM EDTSevere Thunderstorm WarningGYXHillsborough, Merrimack, Rockingham43 min
Aug 3, 5:24 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford66 min
Aug 3, 5:26 PM EDTTornado WarningGYXRockingham, Strafford34 min
Aug 3, 5:36 PM EDTFlash Flood WarningGYXHillsborough, Merrimack, Rockingham3 hr
Aug 3, 5:40 PM EDTFlash Flood WarningGYXStrafford118 min
Aug 3, 5:48 PM EDTSevere Thunderstorm WarningGYXStrafford42 min
Aug 3, 6:28 PM EDTAreal Flood AdvisoryGYXCheshire, Hillsborough3 hr
Aug 3, 7:17 PM EDTSpecial Weather StatementGYXRockingham28 min

Nearby

Flash Flood Warnings in New Hampshire, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.